Particles motion on topological Lifshitz black holes in 3+1 dimensions

Olivares M.; Rojas G.; Vasquez, Y; Villanueva, JR

Más información

Título según WOS: Particles motion on topological Lifshitz black holes in 3+1 dimensions
Título según SCOPUS: Particles motion on topological Lifshitz black holes in 3+1 dimensions
Título de la Revista: Astrophysics and Space Science
Volumen: 347
Número: 1
Editorial: Springer
Fecha de publicación: 2013
Página de inicio: 83
Página final: 89
Idioma: English
URL: http://link.springer.com/10.1007/s10509-013-1496-0
DOI:

10.1007/s10509-013-1496-0

Notas: ISI, SCOPUS